CaltechAUTHORS
  A Caltech Library Service

Stable allocations in discrete economies

Echenique, Federico and Goel, Sumit and Lee, Sangmok (2022) Stable allocations in discrete economies. . (Unpublished) https://resolver.caltech.edu/CaltechAUTHORS:20220707-170601103

[img] PDF - Submitted Version
See Usage Policy.

330kB

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20220707-170601103

Abstract

We study discrete allocation problems, as in the textbook notion of an exchange economy, but with indivisible goods. The problem is well-known to be difficult. The model is rich enough to encode some of the most pathological bargaining configurations in game theory, like the roommate problem. Our contribution is to show the existence of stable allocations (outcomes in the weak core, or in the bargaining set) under different sets of assumptions. Specifically, we consider dichotomous preferences, categorical economies, and discrete TU markets. The paper uses varied techniques, from Scarf's balanced games to a generalization of the TTC algorithm by means of Tarski fixed points.


Item Type:Report or Paper (Discussion Paper)
Related URLs:
URLURL TypeDescription
https://doi.org/10.48550/arXiv.2202.04706arXivDiscussion Paper
ORCID:
AuthorORCID
Echenique, Federico0000-0002-1567-6770
Additional Information:Echenique thanks the National Science Foundation for its support through the grants SES 1558757 and CNS 1518941.
Funders:
Funding AgencyGrant Number
NSFSES-1558757
NSFCNS-1518941
Record Number:CaltechAUTHORS:20220707-170601103
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20220707-170601103
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:115374
Collection:CaltechAUTHORS
Deposited By: George Porter
Deposited On:08 Jul 2022 22:36
Last Modified:08 Jul 2022 22:36

Repository Staff Only: item control page